# SDR UIEA2018103102432

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,901 hours, 19,332 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT STRUT DUCT LEAK EICAS,   PERFORMED QRH.  PERFORMED FIM 26-18 FT 804 AND AMM 26-18-00,  NO DEFECTS NOTED.  PRESSURE CHECKED THE LT PACK AREA AND L/E DUCT LEFT SIDE PRSOV.  NO LEAKS NOTED.  PERFORMED A DUCT LEAK AND WHEEL WELL FIRE CARD IAW AMM 26-10-00 CHECKED GOOD.
